VOL. 52 · NO. 2 | Summer 2008
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 52 (2), (Summer 2008)
No abstract available
Articles
Igor E. Pritsker
Illinois J. Math. 52 (2), 347-363, (Summer 2008) DOI: 10.1215/ijm/1248355339
KEYWORDS: 11C08, 11G50, 30C10
Kunio Hidano, Yuki Kurokawa
Illinois J. Math. 52 (2), 365-388, (Summer 2008) DOI: 10.1215/ijm/1248355340
KEYWORDS: 35L05, 35Q40, 35B65, 35Q55
Alan Adolphson, Steven Sperber
Illinois J. Math. 52 (2), 389-417, (Summer 2008) DOI: 10.1215/ijm/1248355341
KEYWORDS: 11M38, 14F30
Benton L. Duncan
Illinois J. Math. 52 (2), 419-435, (Summer 2008) DOI: 10.1215/ijm/1248355342
KEYWORDS: 47L40, 47L55, 47L75, 46L80
Heydar Radjavi, Vladimir G. Troitsky
Illinois J. Math. 52 (2), 437-462, (Summer 2008) DOI: 10.1215/ijm/1248355343
KEYWORDS: 47A15, 15A48, 15A30, 47B65
TongKeun Chang, Kijung Lee
Illinois J. Math. 52 (2), 463-472, (Summer 2008) DOI: 10.1215/ijm/1248355344
KEYWORDS: 31B10, 45210
Sergei Merenkov
Illinois J. Math. 52 (2), 473-491, (Summer 2008) DOI: 10.1215/ijm/1248355345
KEYWORDS: 30D15, 30D35, 30F20, 30F45
Yunfeng Jiang
Illinois J. Math. 52 (2), 493-514, (Summer 2008) DOI: 10.1215/ijm/1248355346
KEYWORDS: 14A20, 14F40
Kevin Beanland
Illinois J. Math. 52 (2), 515-532, (Summer 2008) DOI: 10.1215/ijm/1248355347
KEYWORDS: 46B20, 46B03
John R. Akeroyd, Pratibha G. Ghatage
Illinois J. Math. 52 (2), 533-549, (Summer 2008) DOI: 10.1215/ijm/1248355348
KEYWORDS: 47B33, 47B38, 30D55
Apostolos Beligiannis, Henning Krause
Illinois J. Math. 52 (2), 551-562, (Summer 2008) DOI: 10.1215/ijm/1248355349
KEYWORDS: 16G50, 18E30, 16E65
Aleksei Lissitsin, Kristel Mikkor, Eve Oja
Illinois J. Math. 52 (2), 563-582, (Summer 2008) DOI: 10.1215/ijm/1248355350
KEYWORDS: 46B28, 46B20, 47B10, 47L05
Andreas Fischer
Illinois J. Math. 52 (2), 583-590, (Summer 2008) DOI: 10.1215/ijm/1248355351
KEYWORDS: 03C64
Laura Taalman
Illinois J. Math. 52 (2), 591-610, (Summer 2008) DOI: 10.1215/ijm/1248355352
KEYWORDS: 14J17
Alex Iosevich, Doowon Koh
Illinois J. Math. 52 (2), 611-628, (Summer 2008) DOI: 10.1215/ijm/1248355353
KEYWORDS: 42B05, 11T24
Ryo Nikkuni
Illinois J. Math. 52 (2), 629-644, (Summer 2008) DOI: 10.1215/ijm/1248355354
KEYWORDS: 57M15, 57M25
Pramod K. Sharma
Illinois J. Math. 52 (2), 645-652, (Summer 2008) DOI: 10.1215/ijm/1248355355
KEYWORDS: 13G05, 13A99
Andrei K. Lerner
Illinois J. Math. 52 (2), 653-666, (Summer 2008) DOI: 10.1215/ijm/1248355356
KEYWORDS: 42B20, 42B25
Bartłomiej Siudeja
Illinois J. Math. 52 (2), 667-680, (Summer 2008) DOI: 10.1215/ijm/1248355357
KEYWORDS: 60G52, 31C15
Wael Abu-Shammala, Alberto Torchinsky
Illinois J. Math. 52 (2), 681-689, (Summer 2008) DOI: 10.1215/ijm/1248355358
KEYWORDS: 42B30, 42B35
Henrik Holm, Peter Jørgensen
Illinois J. Math. 52 (2), 691-703, (Summer 2008) DOI: 10.1215/ijm/1248355359
KEYWORDS: 16E30, 18G25
Backmatter
Illinois J. Math. 52 (2), (Summer 2008)
No abstract available
Back to Top